# SDR IPXA2025051535844

- Difficulty date: May 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327083600000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: INT-200 ZONE- MAIN DECK FLOOR PANEL 242NM IS CRACKED.  FABRICATED FLOOR PANEL 242NM IAW A300 SREO-16407-REQ001.  REVIEWED
